# SDR SWIA201334171

- Difficulty date: August 6, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 28,920 hours, 24,161 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF HYDRAULIC SYSTEM NR 3 FLUID.  FOLLOWED QRH.  FLT#5644 REPLACED PRESSURE LINES ON ACMP 3A & 3B, ACMP 3A & 3B, PRESSURE FILTER ELEMENT FOR ACMP 3A & 3B, CASE DRAIN FILTER & RETURN MANIFOLD FILTER IAW AMM.  PN 848847, SN ON MX635791, SN OFF MX664437, PN 848847, SN ON MX637390 & SN OFF MX641425.
